# SDR SWIA201333212

- Difficulty date: March 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 27,710 hours, 23,483 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 BULKHEAD WEB, BETWEEN LBL 20.75 AND RBL 20.75 UPPER AND LOWER RADIUS CRACKED AT RBL 3.0  BULKHEAD WEB CORRODED BEYOND LIMITS, AT LBL 9.0 OUTBD-INBD CLIPS CRACKED, AT RBL 9.0 INBD CLIP CRACKED.  (C-CHECK)  REPAIRED FS 280.0 BULKEAD WEB, BEAM AND ALL ATTACHING CLIPS IAW REO.
